I am having a difficult time with withdrawal and would like to know some input from others of about how long withdrawal was for them. My brain is so hooked on this that, although I have symptoms during the day, symptoms are so much worse at night. I can't give up, for I don't ever want to get into this mess again, I feel as if it is a loosing battle. People keep making comments of "what, you still having withdrawals? It's been long enough, hasn't it?" Makes me feel as it I'm in this alone. Any suggestions or help would be appreciated. Thank you.
Klonopin is a long acting medication meaning it stays in the system for weeks after stopping. It may take another few weeks to feel better, but you may also be experiencing rebound anxiety or the resurgence of your original reason for taking this medication. There are other medications that are not a dependency forming as Klonopin. Might be time to discuss with the doc.
I am so sorry you are having a bad experience with withdrawal. I hope you tapered slowly, if not it can cause withdrawals for a very long time. I have been having post acute/protracted withdrawal now for 4 yrs. Benzodiazepines are the most notable drug for inducing prolonged withdrawal effects with symptoms sometimes persisting for years after cessation of use. I suggest talking with your doctor about trying an antidepressant that also helps with anxiety to relieve some of your symptoms. Some antidepressants are also good for sleep, I take trazodone for sleep and it really helps. I know it can be horrible, but hang in there as everyone is different and you may begin to feel better soon.
I am with hope you have a smooth recovery soon.
P.S. feel free to come back for support as this is an awesome site with some awesome members. Also if you would like to talk privately please feel free sending me a private question. best of luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2013 • 4 answers
Posted 9 Feb 2014 • 118 answers
Posted 27 Feb 2014 • 1 answer
Posted 31 Oct 2014 • 2 answers
Posted 1 Nov 2014 • 2 answers